# SDR MASA2011100363801

- Difficulty date: October 2, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 20,409 hours, 15,913 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Splice
- Condition: Damaged
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROX SYSTEM FAULT 2.  REPAIRED SPLICE TO PX43.
